# SDR CA100119005

- Difficulty date: January 6, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Airbus A330-243
- Aircraft time: 40,264 hours
- Engine: Rroyce RB211*
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Line
- Part number: FK25361
- Condition: Chafed
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT ENGINE, LT FAN COWL AFT LATCH NR4 AND ATTACH BOLT (2EA) ARE CHAFING AGAINST MAIN ENGINE FUEL SUPPLY TUBE AT 6 O`CLOCK POSITION. MOST WORN BOLT HAS LOST 2 TREADS DUE TO WEAR. THE FUEL TUBE HAS 2 CIRCULAR CHAFE MARKS. THE INNER MARK IS A 0.003 DEEP ON THE FUEL TUBE.  DEFECT 4025526 HAS BEEN RAISED DURING A-02 CHECK.  DEFECT HAS BEEN CLOSED.
